MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SYSTEM; SMR SYSTEM - GLENOSPHERE DIA. 36 MM SMALL-R

LIMACORPORATE S.P.A. SMR SYSTEM; SMR SYSTEM - GLENOSPHERE DIA. 36 MM SMALL-R
Model Number 1374.09.105
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a surgery on (b)(6) 2025, the surgeon implanted the metal-back glenoid small-r (product code: 1375.20.005 - lot: 2513700 - ster: (b)(4) and fixed it with two screws, as planned.After that, the 36 glenosphere (product code: 1374.09.105 - lot: 2514000 - ster: (b)(4) was connected to the connector from the same package and attached to the impactor, which was fully secured.The assembly was placed in situ using a mallet.However, the glenosphere could not be fixed.Consequently, the surgeon removed it, disconnected the connector from the glenosphere, and fixed it to the metal-back.A further attempt to place the glenosphere was made, but again it was not possible.The screws, the metal-back, and the connector were removed together.The connector was then detached from the metal-back, and the implantation process was restarted, yet the same issue occurred.As a result, the surgeon removed the components and changed to a metal-back small and the suitable glenosphere 36 and connector.There was sufficient bone stock at the glenoid, allowing the implants to be placed in situ without any further issues.The physician who performed the surgery is an smr-experienced surgeon.There was a delay of 15 minutes on the surgery.Event occurred in switzerland.
 
Additional Manufacturer Narrative
The check of dhrs of the involved lot lumber 2514000 did not highlight any pre-existing anomalies on the pieces manufactured.This is the first and only complaint received about on lot number: 2514000.A final report will be submitted at the conclusion of the investigation.

Brand Name
SMR SYSTEM
Common Device Name
SMR SYSTEM - GLENOSPHERE DIA. 36 MM SMALL-R
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key23523309
Report Number3008021110-2025-00147
Device Sequence Number9742143
Product Code PHX
UDI-Device Identifier08033390272216
UDI-Public08033390272216
Combination Product (Y/N)N
PMA/510(K) Number
K110598
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1374.09.105
Device Catalogue Number1374.09.105
Device Lot Number2514000
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2025
Initial Report FDA Received Date11/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown